# SDR QXEA2018052900196

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 26,474 hours, 28,233 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Discharge Tube
- Part number: 82624105103
- Condition: Kinked
- Location: Nr 1 Nac Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DISCHARGE TUBE WAS KINKED ON THE OUTBOARD SIDE OF THE NACELLE. 2 INCHES FORWARD OF THE MID FRAME AND ABOVE THE FORWARD LOWER STRUT. REPLACED DISCHARGE TUBE.
